# SDR SWIA201126971

- Difficulty date: July 31, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 19,286 hours, 12,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2ND TO AFT OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 6422)  RELAMPED EMERGENCY LIGHT.
